# SDR 95FDEA01598

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Lever
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION, BOTH LANDING GEAR ANNUNCIATOR PANELS REMAINED ALL RED, RECYCLED GEAR ANNUNCIATORS REMAINED ALL RED.  AFTER PUSHING HARD AND DOWN ON LANDING GEAR HANDLE ALL INDICATIONS BECAME GREEN, NORMAL LANDING ACCOMPLISHED.  PINNED LANDING GEAR, OPERATED LANDING GEAR LEVER.  WHEN HANDLE IS PULLED OUT OF DETENT IT W/N ALWAYS RETURN INTO MAKE SWITCH.  OPENED PANEL DEGREASED, CLEANED LEVER, SLIDE, ROLLER AND RELUBED.  LANDING GEAR LEVER AND INDICATOR CHECKS OK, PANEL CLOSED AND PINS REMOVED.
